For what it is worth I am 56 yrs old, have always been a big milk drinker. In the past 6 months I have apparently developed issues with milk and dairy in general. Took me a while to figure it out, but it was causing me stomach issues and I just felt blah. Try eliminating both the milk and the Splenda. Then add just one back at a time and see what happens.
I agree with CEEJAY. Try eliminating it for a few weeks. I had to to that with Aspartame. It affects my tendonitis. Can't say it CAUSED it, but it wouldn't surprise me. I can handle small amounts, but if I have more than say 1 diet pop a week, I can't stand the pain in my arms. It's crazy how these chemical sweeteners can do something to one person and not to another.
I had a co-worker suggest to me that it was a combination thing and might not be just the asparatame, which might be true, but it's not really hurting me to avoid the stuff as much as possible. It's not like I became an "I only eat potato chips and pretzels vegan". I still eat very healthily, but watch all the food additives when I can.
Fitness Minutes: (5,290)
30 5/10/11 12:33 P
I know a lot of people that have issues with artificial sweeteners, although they don't seem to affect me in that way.
5/10/11 11:59 A
I use Splenda and have no side effects. And I have a sensitive stomach. Of course everyone is different so I would try eliminating it and see if that helps.
Fitness Minutes: (0)
5/10/11 9:20 A
Splenda gives me stomach ache even with a small amount. Now sweet n low or equal I don't have that issue with in small amounts. All though if I have too much give me bloating and stomach problems.
5/10/11 9:13 A
I've used Splenda for years and never had any problems or side-effects whatsoever.
I have been using splenda for about 4 years, and never had any side effects, I use it in coffee, buy fruit sweetened with splenda, and cake mixes as well. Go a week or two without it and see if that is what it is, if not, delete something else for a week or two, and narrow it down. Good luck on figuring it out!!
Fitness Minutes: (1,140)
5/9/11 11:59 P
Too much Splenda sweetened foods gives me diarrhea and yes, my tummy gurgles and burbles constantly. I can usually do one serving of whatever, then I'm done.
So you are not alone!
Fitness Minutes: (512)
26 5/9/11 6:51 P
Actually yes splenda does actually make me feel a little off, I have read that aspertame will do that to you, the same reason sugar free candy makes you sick. Also i was never allergic to milk but i developed an allergy and when it first started it was just a little off feeling but gradually got worse. Also i worked as a barista for a long time and i drank alot of those syrups and the sugar free torani ones always got me feeling a little sick. But monin sugar free syrup for whatever reason did not have the same effect on me. ( i have no clue why but it doesnt ha)
Fitness Minutes: (47,828)
1,466 5/9/11 6:33 P
Lately I have been feeling a little funky, my stomach makes gurgling noises and I have been kind of dizzy. I eat so thats not the issue. I don't feel sick just off. I tried to figure out what it is, and I am thinking it's my coffee, and I use Torani Sugar Free Coffee Syrups which is made with splenda. I don't really use splenda for anything else. has anyone had any side effects of splenda? Or possibly milk? I never been a big milk drinker, but I drink abut a cup a day in my coffee (4 cups), I don't think I am lactose intolerant, but you never know? I am not sure what the symptoms of that is.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.